Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)



Corrigenda: ``On quartic fields of signature one with small discriminant. II''

Author: H. J. Godwin
Journal: Math. Comp. 43 (1984), 621
MSC: Primary 11R16; Secondary 11R29
Original Article: Math. Comp. 42 (1984), 707-711.
MathSciNet review: 758210
Full-text PDF Free Access

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 11R16, 11R29

Retrieve articles in all journals with MSC: 11R16, 11R29

Additional Information

Article copyright: © Copyright 1984 American Mathematical Society